# SDR 2002F00273

- Difficulty date: October 11, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO ATLANTA INTERNATIONAL AIRPORT AT 1000 AGL NR 3 ENGINE MOMENTARILY LOST POWER.  FULL POWER WAS RESTORED WITH NORMAL ENGINE PARAMETERS AND AIRCRAFT LANDED WITHOUT INCIDENT.  ENGINE TO BE RMEOVED AND REPLACED DUE TO SUSPECTED INTERNAL ENGINE DAMAGE.  (M)
